# SDR DALA2021072704221

- Difficulty date: July 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 87,911 hours, 19,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 EMERGENCY FLOOR LIGHTS AT SEATS 13-20 LEFT SIDE ARE INOPERATIVE. CORRECTIVE ACTION: REPLACED POWER SUPPLY M1209. SYSTEM OPERATION IS NORMAL. (LP 8424049)
